Estamos realizando la búsqueda. Por favor, espere...

Low dimensional semiparametric estimation in a censored regression model

Abstract: A new estimation procedure for a partial linear additive model with censored responses is proposed. To this aim, ideas of Lewbel and Linton [A. Lewbel, O. Linton, Nonparametric censored and truncated regression, Econometrica 70 (2002) 765-779] on censored model regression are combined with those of Kim et al. [W. Kim, O. Linton, N.W. Hengartner, A computationally efficient estimator for additive nonparametric regression with bootstrap confidence intervals, Journal of Computational and Graphical Statistics, 8 (1999) 278-297] on marginal integration and those on average derivatives. This allows for dimension reduction, interpretability and - depending on the context - for weights yielding computationally attractive estimates. Asymptotic behavior is provided for all proposed estimators.

 Fuente: Journal of Multivariate Analysis , Vol. 102, Issue 1, Pages 118 - 129

 Editorial: Academic Press Inc.

 Fecha de publicación: 01/01/2011

 Nº de páginas: 11

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmva.2010.08.006

 ISSN: 0047-259X,1095-7243